Metrics

From
Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations by Feng Qi and Bai-Ni Guo Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119 doi:10.12691/tjant-6-4-2
Views
2679
Html 2283
Abstract 396
29 August 2018 (publication date) through 23 November 2019 *
11.98 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 958
PDF321
Epub251
XML261
PPT0
Figures58
Tables67
Export: 851
RIS241
BibTex324
Endnote286
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com